This site is not supported by Internet Explorer. For the best user experience, please view on FireFox, Safari or Google Chrome.

A BEAUTIFUL DESTINATION AWAITS!

Join us in one of the most beautiful and sought after regions in the world, The Meritage Resort and Spa in Napa Valley. Surrounded by rolling hills and overlooking a private vineyard, relax, breathe and enjoy the breathtaking landscape at our event venue and all the local area has to offer.

visit venue

nationally recognized keynote speakers

Reach peak performance as you progress towards the future with sessions from established and respected industry experts.

Get tickets now

sponsorship opportunities

We are currently looking for sponsors for the 2022 Regional Conference. If you would like to sponsor this important and exciting event,  please visit our sponsorship page for details, or contact

Become a sponsor
Event Icons

MERITAGE RESORT & SPA, NAPA

Event Icons

NOVEMBER 7th – NOVEMBER 9th

Event Icons

register now!

Connections at the Vineyard
ELEVATE YOUR PERFORMANCE.

Create
vital connections

From industry leaders and speakers, to the attendees sitting around you, expand your reach and grow your business community. The business development opportunities are endless at our fun networking events.

Boost
your knowledgebase

Expand your business know-how, increase your value in the marketplace, improve your business management skills. Elevate your knowledge base and learn about the future of the industry with our engaging sessions and keynotes.

Explore
the latest

See the latest technology and establish new relationships with exhibitors and vendors that can help you be more efficient and effective.

be inspired
by beauty

Take a breath of fresh air and experience all Napa has to offer. The beautiful, world class location will both inspire and excite you, with fun activities throughout the area.

nationally recognized KEYNOTE SPEAKERS

Like the balance of fine wine, we have picked the perfect blend of speakers to make your experience the “Grand Cru” of conferences.

Founder & CEO
Alliance of Chief Executives

Founding Partner
Beacon Economics LLC
MEET OUR SPEAKERS

THE FUTURE OF CONSTRUCTION

Education. Motivation. Development.

The construction industry is ever evolving, and sometimes keeping up can be overwhelming! Join construction professionals and thought leaders from across the region as they discuss the latest trends and hot issues impacting the industry and affecting your company directly.

The right fit for you

If you’re a C-Level Executive, in a Leadership Role, are a construction associate, or a construction industry specialists, this conference is for you!

  • Controllers

  • CFO's

  • Accounting Managers

  • Business Owners

  • HR Managers

  • Presidents

  • CPA's

  • CEO’s

  • banking & financial service professionals

  • insurance professionals

  • surety underwriters

  • attorneys

  • 11:00 - 13:00
    Arrival/Registration/Light Lunch
    Length: 2 hours
    William Johnson
    Speaker
  • 13:00 - 13:30
    Opening Remarks: Stuart Binstock
    Length: 30 minutes
    Tom River
    Speaker
  • 13:30 - 15:30
    Sessions

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

    Robert Downey
    Speaker
  • 16:45 - 18:30
    Networking Reception-Cocktails and Hors D'Oeuvres

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

    William Johnson
    Speaker
  • 07:00 - 07:50
    Continental Breakfast
    Length: 50 minutes
    William Johnson
    Speaker
  • 07:50 - 08:00
    Principal Partners: ViewPoint and BKD
    Length: 10 minutes
    Tom River
    Speaker
  • 08:00 - 12:15
    Sessions

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

    Robert Downey
    Speaker
  • 12:15 - 13:30
    Lunch
    Length: 75 minutes
    Robert Downey
    Speaker
  • 13:30 - 16:45
    Sessions

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

    Robert Downey
    Speaker
  • 16:45 - 18:30
    Networking-Cocktails and Hors D'Oeuvres

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

    Robert Downey
    Speaker
  • 07:00 - 08:00
    Continental Breakfast
    Length: 60 minutes
    William Johnson
    Speaker
  • 08:00 - 12:00
    Sessions

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

    Tom River
    Speaker
  • 12:00 - 12:15
    Closing Remarks - Doug Esposito
    Length: 15 minutes
    Robert Downey
    Speaker
  • 12:15 - - - - - -
    Lunch - On - The - Go

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

    William Johnson
    Speaker

conference agenda

Earn up to 13 CPE credits

*Agenda subject to change based on Speaker Availability.

Conference activities will take place on Saturday September 28 and the morning of Sunday September 29.
Arrive early to ELEVATE your conference experience!

Register EARLy and save!

$450
Early bird member pricing
5/1 to 7/31
$500
Early bird non-member pricing
5/1 to 7/31
$550
after 8/1 Member pricing
8/1 to 11/6
$600
after 8/1 non-Member pricing
8/1 to 11/6

$50 for social guest of attendee

REGISTER NOW
upcoming events:

No items found.

blog posts:

No items found.

Sponsorship opportunities

We are currently looking for sponsors for the 2022 Regional Conference. If you would like to sponsor this important and exciting event,  please visit our sponsorship page for details
or contact Mary Short